Crestor and Cardiomyopathy, Cause and Effect

Crestor is a drug designed to lower the levels of bad, unhealthy cholesterol in the bloodstream of the patient. If someone has a high level of cholesterol, he can suffer from fatal cardiovascular conditions like heart attacks, strokes and arteriosclerosis. This drug also prevents the body from synthesizing cholesterol. Like other drugs, Crestor has its fair share of side effects. This statin is known for the number of potentially fatal consequences of its use. One such consequence is cardiomyopathy. “Cardio” means heart, “myo” means muscle and “pathy” means disease, so cardiomyopathy is a serious disease of the heart’s muscle.

Symptoms of cardiomyopathy include:

  • Chest pain;
  • Fatigue;
  • Increased blood pressure;
  • Dizziness;
  • Swelling of the feet, legs and ankles;
  • Swelling of the abdomen;
  • Irregular heartbeats.

There are two classifications of cardiomyopathy, primary and secondary. Primary cardiomyopathy means the cause is not determined and secondary cardiomyopathy means the cause is determined and is often associated with other diseases, which affect other organs in addition to the heart. Cholesterol medication is prescribed to effectively lower blood cholesterol levels, meaning you also reduce the risks of having a heart attack or stroke. However, studies indicate that Crestor heart attack may actually be considered a risk of taking the drug for some users. This drug weakens the heart’s muscle and actually increases the risk of having a heart attack or stroke.

Treatments for cardiomyopathy include:

  • Stop smoking;
  • Decrease stress;
  • Eat a healthy diet;
  • Lose extra height;
  • Sleep and rest adequately;
  • Operate to correct or repair heart defects;
  • Implant devices such as pacemakers or defibrillators;
  • Transplant a new heart.

Compensations is possible

The dangers behind the use of this drug are too serious to ignore. If you or a loved one has suffered from the use of Crestor, it is highly advised to seek legal assistance from a specialized Crestor cardiomyopathy lawyer. All side effects caused by this statin may be compensable injuries in the court of law. Even the minor injuries will end up causing big problems and will cost a fortune in the future. In order to be able to get that financial help you deserve to need to hire a lawyer that will help you in a lawsuit against the manufacturers of Crestor.

Legal notice about the Crestor and Cardiomyopathy, Cause and Effect rubric : Hukuki Net Legal News is not responsible for the privacy statements or other content from Web sites outside of the Hukuki.net site. Please refer the progenitor link to check the legal entity of this resource hereinabove.

Do you need High Quality Legal documents or forms related to Crestor and Cardiomyopathy, Cause and Effect?

This entry was posted in Health Law and tagged , , , . Bookmark the permalink.

Leave a Reply